- -

Solid cores and solid hulls of weighted Bergman spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solid cores and solid hulls of weighted Bergman spaces

Show full item record

Bonet Solves, JA.; Lusky, W.; Taskinen, J. (2019). Solid cores and solid hulls of weighted Bergman spaces. Banach Journal of Mathematical Analysis. 13(2):468-485. https://doi.org/10.1215/17358787-2018-0049

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/154394

Files in this item

Item Metadata

Title: Solid cores and solid hulls of weighted Bergman spaces
Author: Bonet Solves, José Antonio Lusky, Wolfgang Taskinen, Jari
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We determine the solid hull for 2 < p < infinity and the solid core for 1 < p < 2 of weighted Bergman spaces A(mu)(p) , 1 < p < infinity, of analytic functions on the disk and on the whole complex plane, for a very ...[+]
Subjects: Weighted Bergman spaces , Solid hulls , Solid cores
Copyrigths: Reserva de todos los derechos
Source:
Banach Journal of Mathematical Analysis. (issn: 1735-8787 )
DOI: 10.1215/17358787-2018-0049
Publisher:
Duke University Press
Publisher version: https://doi.org/10.1215/17358787-2018-0049
Project ID:
AGENCIA ESTATAL DE INVESTIGACION/MTM2016-76647-P
GENERALITAT VALENCIANA/PROMETEO/2017/102
Thanks:
Bonet's work was partially supported by the MTM2016-76647-P and GV Prometeo/2017/102 projects (Spain). Taskinen's work was partially supported by a research grant from the Faculty of Science of the University of Helsinki.[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record